MathSciNet Relay Station
MathSciNet bibliographic data
MR2556749 (2010m:35008) 35A23 (46E35)
Cowan, Craig Optimal Hardy inequalities for general elliptic operators with improvements. Commun. Pure Appl. Anal. 9 (2010), no. 1, 109–140.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement